# SDR DALA2018072104595

- Difficulty date: July 20, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC BTW FR66 TO FR 68 LEVEL STR 23L AT AFT GALLEY AREA. REPLACED LOWER SILL LOCATED BETWEEN FR66 TO FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG II D53480505.
